中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Cosmic wave functions with the Brans-Dicke theory
作者: Zhu, ZH
刊名: CHINESE PHYSICS LETTERS
出版日期: 2000
卷号: 17, 期号:11, 页码:856-858
关键词: DECAYING COSMOLOGICAL CONSTANT ;  QUANTUM COSMOLOGY ;  GRAVITATIONAL CONSTANT ;  UNIVERSE ;  CONSTRAINTS ;  CREATION ;  MODEL ;  FIELD
学科分类: Physics
通讯作者: Zhu, ZH , Chinese Acad Sci, Beijing Astron Observ, Beijing 100012, Peoples R China.
部门归属: Chinese Acad Sci, Beijing Astron Observ, Beijing 100012, Peoples R China; Chinese Acad Sci, Natl Astron Observ, Beijing 100012, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: Using the standard Wentzel-Kramers-Brillouin method, the Wheeler-DeWitt equation for the Brans-Dicke theory is solved under three kinds of boundary conditions (proposed by Hartle-Hawking, Vilenkin and Linde, respectively). It is found that, although the gravitational and cosmological "constants" are dynamical and time-dependent in the classical models, they will acquire constant values when the universe comes from the quantum creation, and that in particular, the amplitude of the resulting wave function under Linde or Vilenkin boundary conditions reaches its maximum if the cosmological constant is the minimum.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000165462400027
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13040
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Cosmic Wave Functions with the Brans-Dicke Theory.pdf(316KB)----开放获取View Download

Recommended Citation:
Zhu, ZH. Cosmic wave functions with the Brans-Dicke theory[J]. CHINESE PHYSICS LETTERS,2000,17(11):856-858.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zhu, ZH]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zhu, ZH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Cosmic Wave Functions with the Brans-Dicke Theory.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace